Psychiatrist prescribed today and I am reading online it is horrible and will be awful to withdraw from.
If you take Klonopin (clonazepam) regularly for more than a month or two you will likely become physically dependent on it and need to taper off it over some weeks, possible months depending on dose and how long you've been on it. This is also true of antidepressants to a lesser or greater degree. The only anxiety treatments where dependence is not usually an issue are the cognitive and/or behavioural and/or mindfulness therapies, and even then a few do develop a dependence on the therapist.
There are strategies for reducing the severity of Klonopin withdrawal effects such as switching to to the very long acting Valium (diazepam) and weaning off it. You need to also understand that at least some of the withdrawal issues can be psychological and not the med. Epileptics who typically take 10-20mg of Klonopin daily generally have far fewer problems discontinuing Klonopin than anxiety patients on much lower doses.
I stopped taking ssri two days ago it made me suiccidal.
Which SSRI was it, how much were you taking and how long had you been taking it?